# SDR DL72S981932

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805EA
- Make and model: Boeing 727225
- Aircraft serial: 22436
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1223-1233
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A1 LETTER CK, RT VERTICAL WEB IN LOWER TORQUE BOX AREA CRACKED STA 1223 AND 1233 AT LIGHTENING HOLES.  REPAIRED PER MM 53-11-0.
